# SDR YV3R2020062700288

- Difficulty date: June 15, 2020
- Submitted: June 27, 2020
- Operation: General aviation
- Aircraft: D-HAI
- Make and model: Robsin R44
- Aircraft serial: 2535
- Aircraft time: 305 hours
- Engine: Lyc O540F1B5
- System (JASC): 7713 · Manifold Pressure (MP) Indicating
- Part: Gauge
- Part number: A6004
- Part serial: 200721
- Condition: Faulty
- Location: Map
- Part time: 305 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED M.A.P GAGE P/N: A600-4 HAD A FALSE INDICATION.
